On Common Fixed Points

Zeqing Liu, M. S. Khan, H. K. Pathak

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

Some fixed point theorems based on an asymptotic regularity condition have been obtained, which generalize the previously well-known results.

Original languageEnglish
Pages (from-to)325-330
Number of pages6
JournalGeorgian Mathematical Journal
Volume9
Issue number2
DOIs
Publication statusPublished - 2002

Keywords

  • Asymptotically regular map
  • Common fixed point
  • Metric spaces

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On Common Fixed Points'. Together they form a unique fingerprint.

  • Cite this